EconPapers    
Economics at your fingertips  
 

Second‐order properties of locally stationary processes

Kenichiro Tamaki

Journal of Time Series Analysis, 2009, vol. 30, issue 1, 145-166

Abstract: Abstract. In this article, we investigate an optimal property of the maximum likelihood estimator of Gaussian locally stationary processes by the second‐order approximation. In the case where the model is correctly specified, it is shown that appropriate modifications of the maximum likelihood estimator for Gaussian locally stationary processes is second‐order asymptotically efficient. We also discuss second‐order robustness properties.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2008.00605.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:30:y:2009:i:1:p:145-166

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:30:y:2009:i:1:p:145-166